# SDR SWAA2025041423859

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE IS LOOSE<[01] TIGHTENED FWD SERVICE DOOR ASSIST HANDLE IAW AMM 52-41-31-400-802 STEP 3.F(2).;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
